# SDR SIMA20120515006

- Difficulty date: May 15, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 19,736 hours, 16,625 cycles
- Engine: Rroyce AE3007A1
- Engine time: 29,348 hours, 24,597 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Frame
- Condition: Corroded
- Location: Rt Engine
- Part time: 29,348 hours, 24,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT ENGINE FRONT FRAME FORWARD FLANGE HAS MULTIPLE ENLARGED FLANGE HOLES DUE TO EXCESIVE CORROSION.  ENGINE REQUIRES CHANGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT ENGINE IAW W/C 71-000-00.  THE OPERATIONAL CHECK WAS GOOD, NO LEAKS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
